Research Repository

Items where Author is "Juhász, Z"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Juhász, Z and Vernitski, A (2016) 'Semigroups with operation-compatible Green’s quasiorders.' Semigroup Forum, 93 (2). 387 - 402. ISSN 0037-1912

Juhász, Z and Vernitski, A (2011) 'Using filters to describe congruences and band congruences of semigroups.' Semigroup Forum, 83 (2). 320 - 334. ISSN 0037-1912

This list was generated on Wed Jun 19 03:41:47 2019 BST.